Weird throat taking NDT should I up dose?

Hello

I am having IVF and need my TSH under 2.5. It was 4.1. I had many hypo symptoms for at least 3 years prior. GP point blank refused Levo treatment and sent me away with a telling off!!

So, I'm taking Natural Sources Raw Thyroid while I wait for Thyroid S to arrive. I started on one capsule, 3 weeks ago and then increased to 1 and 1/2 after 12 days (in line with advice in stop the madness book) and feel really good, apart from one thing, my dizziness has come back in last few days and I feel a constant feeling in my throat like a lump or the sensation that comes with about to vomit, without the nausea IYSWIM? It starts around 4 pm and goes on all night, gone in the morning. Is this the reverse T3 thing happening? Should I up my dose? I dose on empty stomach at 6 am and take my half at about 12.

Many thanks for any advice you can give this newbie.

6 Replies

oldestnewest
  • I don't think rT3 makes you dizzy. It's doubtful it does anything at all. But you might have low nutrients making you dizzy. Ask your doctor to test vit D, vit B12, folate and ferritin.

  • Hi ttcwithhypo,

    I have been suffering with similar health issues to you. I won't go into all my issues as been going through a lot since Feb this year. My most irritating problems are dizziness (more light headed, drunk kinda feeling than off balance) I also feel like there is a lump feeling in my throat, which is like yours comes and goes and more so in the evening. I recently went for Endoscopy for my stomach, and the consultant said he couldn't see anything serious, I'm just hoping that if there was anything in my throat he would of seen something and said!!

    I'm also suffering with oral thrush, which is another main problem that just won't shift.

    Have you any other symptoms as well the lump feeling in your throat? As I have been doing a little research myself as not getting much luck with the Doctors, and Candida keeps popping up....just with you mentioning dizziness, and lump in throat, I thought I'd ask!

    Thanks

    Karen

  • Hiya

    Thanks for your reply. I had dizziness before, then went away, now back so I thought that meant I needed to increase my dose. So other than that and the throat thing, I’ve no other symptoms. I’ll look into what you said.

  • No probs. I just thought I would ask if you were suffering anymore symptoms. Yeah still check the Candida thing out just in case.

    Good luck!

  • The feeling of a lump may be your thyroids reaction to the meds. Sometimes when it is low and it suddenly gets given some meds it can hang onto them for a bit as it's scared this new source is going to disappear. If that's the reason it should settle down as your treatment continues but if it doesn't see someone about it.

  • Thank you, very helpful

You may also like...